MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; HYGIENE ADAPTER

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; HYGIENE ADAPTER
Model Number RTL12027RA
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
From mdr 2438477-2025-00002: drive devilbiss healthcare was notified of an incident involving an elevated toilet seat by a letter from an attorney, alleging that it became loose and caused the end user to fall.No specific defect has been identified.The end user sustained a broken femur that required surgery.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
HYGIENE ADAPTER
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH  528400
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong 52840 0
CH   528400
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key21431146
Report Number3014644996-2025-00001
Device Sequence Number4605064
Product Code ILS
UDI-Device Identifier00822383246260
UDI-Public(01)00822383246260(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12027RA
Device Catalogue NumberRTL12027RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale